RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 3, Pages 170–187 (Mi aa797)  

This article is cited in 12 scientific papers (total in 12 papers)

Research Papers

Dehornoy order on the braid group and transformations of closed braids

A. V. Malyutina, N. Yu. Netsvetaevb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (769 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:3, 437–448

Bibliographic databases:

Received: 23.11.2002

Citation: A. V. Malyutin, N. Yu. Netsvetaev, “Dehornoy order on the braid group and transformations of closed braids”, Algebra i Analiz, 15:3 (2003), 170–187; St. Petersburg Math. J., 15:3 (2004), 437–448

Citation in format AMSBIB
\Bibitem{MalNet03}
\by A.~V.~Malyutin, N.~Yu.~Netsvetaev
\paper Dehornoy order on the braid group and transformations of closed braids
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 3
\pages 170--187
\mathnet{http://mi.mathnet.ru/aa797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2052167}
\zmath{https://zbmath.org/?q=an:1072.57007}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 3
\pages 437--448
\crossref{https://doi.org/10.1090/S1061-0022-04-00816-7}


Linking options:
  • http://mi.mathnet.ru/eng/aa797
  • http://mi.mathnet.ru/eng/aa/v15/i3/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Malyutin, “Twisted (closed) braids”, St. Petersburg Math. J., 16:5 (2005), 791–813  mathnet  crossref  mathscinet  zmath
    2. A. V. Malyutin, “Characteristics of link primeness in terms of pseudo-characters”, J. Math. Sci. (N. Y.), 161:3 (2009), 437–442  mathnet  crossref  zmath
    3. A. V. Malyutin, “Pseudocharacters of braid groups, and the simplicity of linkings”, St. Petersburg Math. J., 21:2 (2010), 245–259  mathnet  crossref  mathscinet  zmath  isi
    4. J. Math. Sci. (N. Y.), 181:6 (2012), 871–885  mathnet  crossref
    5. Ito T., “Braid Ordering and Knot Genus”, J Knot Theory Ramifications, 20:9 (2011), 1311–1323  crossref  mathscinet  zmath  isi  scopus
    6. Ito T., “Braid ordering and the geometry of closed braid”, Geometry & Topology, 15:1 (2011), 473–498  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Clay A., Rolfsen D., “Ordered groups, eigenvalues, knots, surgery and L-spaces”, Math Proc Cambridge Philos Soc, 152:1 (2012), 115–129  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Clay A., Lidman T., Watson L., “Graph Manifolds, Left-Orderability and Amalgamation”, Algebr. Geom. Topol., 13:4 (2013), 2347–2368  crossref  mathscinet  zmath  isi  elib  scopus
    9. Rolfsen D., “Low-Dimensional Topology and Ordering Groups”, Math. Slovaca, 64:3 (2014), 579–600  crossref  mathscinet  zmath  isi  scopus
    10. Dehornoy P., “Laver'S Results and Low-Dimensional Topology”, Arch. Math. Log., 55:1-2, SI (2016), 49–83  crossref  mathscinet  zmath  isi  elib  scopus
    11. Cornwell Ch.R., Hemminger D.R., “Augmentation rank of satellites with braid pattern”, Commun. Anal. Geom., 24:5 (2016), 939–967  crossref  mathscinet  zmath  isi  scopus
    12. Plamenevskaya O., “Braid Monodromy, Orderings and Transverse Invariants”, Algebr. Geom. Topol., 18:6 (2018), 3691–3718  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:360
    Full text:96
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019